# SDR DALA2021072104132

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 78,295 hours, 10,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 GUST LOCK BUTTON DEPRESSED/BROKEN DOOR 2R WILL NOT LOCK AGAINST FUSELAGE. CORRECTIVE ACTION: GUST LOCK CKS GOOD AT LOC 2R. (1882451)
